MAUDE Adverse Event Report: DEPUY MITEK LLC US ABSOLUTE G-W NTNL 1.1MMX15 6PK; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US ABSOLUTE G-W NTNL 1.1MMX15 6PK; BONENAIL GUIDEWIRE
Catalog Number 254514
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate via complaint submission tool that during an acl case the pins of the absolute g-w ntnl 1.1mmx15 6pk broke, the broken tip was trapped in the graft and the surgeon had to remove the milagro advance screw 11x30mm and the cortical fxation fxd loop 15mm from femoral side in order to take the graft out and looked for the wire tip, the guide wire tip was found and was removed from the patient, but the screw was a little deformed.The procedure was completed using different devices.No patient consequence was reported.However, there was a surgical delay reported.Additional information received from the affiliate reported a 30 minute surgical delay.The affiliate also reported only one fragment was generated and it was successfully removed by the surgeon.It was also reported the broken tip was trapped in the graft and surgeons need to remove the 231824 and 15mm rigidloop 232009 x1 (lot 4l23984) at femoral side in order to take the graft out and search for the guide wire tip.The affiliate reported that normal force was applied to remove the screw.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device [4l95736] number, and no non-conformances were identified.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).The expiration date is unknown.

Brand Name
ABSOLUTE G-W NTNL 1.1MMX15 6PK
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9330829
Report Number1221934-2019-59553
Device Sequence Number14014163
Product Code FZX
UDI-Device Identifier10886705013050
UDI-Public10886705013050
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254514
Device Lot Number4L95736
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date12/18/2019
Patient Sequence Number1